# SDR SWAA2024022053677

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 2,988 hours, 1,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EXIT SIGN MISSING COVER<[01] REPLACED MISSING EMERGENCY EXIT LIGHT COVER ON R/H SIDE OF AFT GALLEY PER AMM 20-50-11.
